# SDR 03048674

- Difficulty date: February 17, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N674BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Rt Emer Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  DEFFERED MX AWAITING FURTHER INFORMATION.
